Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the asymptotic behavior of solutions of a nonlinear equation


Author: Paul Waltman
Journal: Proc. Amer. Math. Soc. 15 (1964), 918-923
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9939-1964-0176170-8
MathSciNet review: 0176170
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0176170-8
Article copyright: © Copyright 1964 American Mathematical Society